MathSciNet Relay Station
MathSciNet bibliographic data
MR2461753 (2010a:46110) 46H25
Bodaghi, A.; Eshaghi Gordji, M.; Medghalchi, A. R. A generalization of the weak amenability of Banach algebras. Banach J. Math. Anal. 3 (2009), no. 1, 131–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement